MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 70MM BLADE ELECTRDOE, COATED AND INSULATED; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 70MM BLADE ELECTRDOE, COATED AND INSULATED; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0703070002
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that they feel that the blades may or may not burn, depending on a generator.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text: awaiting confirmation if device is available.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
70MM BLADE ELECTRDOE, COATED AND INSULATED
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16767778
Report Number0001811755-2023-00040
Device Sequence Number17739097
Product Code GEI
UDI-Device Identifier37613327298148
UDI-Public37613327298148
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160693
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0703070002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown